# SDR MASA200601880

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 8,433 hours, 5,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 7273 MEM - ACFT DIVERTED TO MEM FROM IAD WITH THE NR 3 HYD QTY DEPLETING SLOWY TO ZERO IN FLIGHT.  MX TIGHTENED A LOOSE B-NUT TO THE AUX PUMP AND RE-SERVICED.  PERFORMED ENGINE RUNS WITH NO LEAKS NOTED.
